# SDR AALA20130820007

- Difficulty date: August 20, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 47,090 hours, 22,519 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW   CREW REPORTED AUXILIARY POWER UNIT FAILED WITH AC CROSS TIE ON PLACARD.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. REPLACED AUXILIARY POWER UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED
